# SDR ASAA2021103136451

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,559 hours, 14,921 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 202000103
- Condition: Failed
- Location: Left Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

# 1 MAIN TANK FUEL QUANTITY FAILS SYSTEM TEST PER AMM 28-41-00-730-801. PROBES #1, #2, AND #7 OUT OF ACCEPTABLE VALUES. GROUNDED - YES. INITATED MIG-2C S/N 40-0022500, FOR INSPECTION REQUIREMENTS, POWER DEACTIVATION, AND LEAK CHECKS REF TASK CARD # 78528000 - LINE TANK PURGING AND ENTRY. REMOVED AND REPLACED TANK UNITS #1, #2, AND #7 REF B737-800 AMM 28-41-21/400 #1 FQIS SYSTEM TEST NOW CHECKS GOOD REF AMM 28-41-00/501 AT 396.3 PICO FERADS. MIG 2C S/N 40-0022500 ALL ITEMS COMPLETE.
